Authors: Michael Mourao
Publish Date: 2013/04/05
Volume: 143, Issue: 3-4, Pages: 355-377
Abstract
We give a generalization of the method of “Elliptic Curve Chabauty” to higher genus curves and their Jacobians This method can sometimes be used in conjunction with covering techniques and a modified version of the Mordell–Weil sieve to provide a complete solution to the problem of determining the set of rational points on an algebraic curve Y We show how to apply these explicitly by using them to prove that the equation y 2 = x 3 + x 2 − 1 Φ11x has no rational solutions
Keywords: